# SDR ASAA2014082708972

- Difficulty date: August 27, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 3,264 hours, 1,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM DOOR FULL OPEN LIGHT ILLUMINATED CONTINUOSLY BRIGHT DURING CRUISE FLIGHT. ACFT GROUNDED.  ACCOMPLISHED FIM 21-51, TASK 803 STEPS A-G , 1-11, IAW FIM THIS IS AN INTERMITTENT FAULT, NO HISTORY 90 DAYS.
